Calculation of steady two-dimensional turbulent flow in a curved channel
Doklady Akademii Nauk, Tome 270 (1983) no. 4, pp. 819-823
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_270_4_a11,
author = {E. V. Dzhorogova and V. V. Novozhilov},
title = {Calculation of steady two-dimensional turbulent flow in a curved channel},
journal = {Doklady Akademii Nauk},
pages = {819--823},
year = {1983},
volume = {270},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_270_4_a11/}
}
E. V. Dzhorogova; V. V. Novozhilov. Calculation of steady two-dimensional turbulent flow in a curved channel. Doklady Akademii Nauk, Tome 270 (1983) no. 4, pp. 819-823. http://geodesic.mathdoc.fr/item/DAN_1983_270_4_a11/